Accessibility Tools

Skip to main content

J.B. – New York

  • Tagged with:

Describe the symptoms and the timeline of the reaction.

"9/15/21

My husband is a long-hauler, has issues with his kidneys, prostrate, pulmonary issues, immune issues, gastrointestinal issues. He took the first Pfizer vaccine on June 22, 2021, he was sick for 3 days, with body aches, low-grade fevers, joint pain, cold sweats, he had swelling on his right leg, gastrointestinal issues. He took the 2nd Pfizer shot on July 13, 2021, he was sick for 5 days, two weeks later his left leg swelled up the size of a water balloon. I took him to the emergency room on 9/3/2021 at NYP, he has DVT in his left leg stemmed from the Pfizer vaccine. According to the ER attending, physician the Pfizer vaccine attacked my husband's immune system, accelerating issues with his kidneys, lungs, blood, gastrointestinal, and prostate. He was prescribed Elliquis a blood thinner for the blood clot, he has to be on this medication for 8-12 months. My husband was very healthy, prior to the vaccine and covid-19, his immune is destroyed. The ER doctor consulted with three other ER doctors and they all conquered that my husband should not take the booster shot.

-JB - New York"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.